# SDR SIMA200419605

- Difficulty date: July 8, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252814417
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, FOUND CARGO AREA FRAME AT STATION 710 WAS FOUND BENT.  RECONTOURED DAMAGED AREA, PERFORMED EDDY CURRENT INSPECTON WITH NO REJECTABLE INDICATIONS.  FABRICATED A DOUBLER.  ATTACHED REPAIR IAW SAAB REPAIR STATEMENT 340SDS007364 PARA 1 DATED JULY 7, 2004.  (M)
